# SDR ABXA9701542

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45999
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Track
- Part number: 5753399
- Condition: Worn
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON THRUST REVERSER UPPER  CENTER TRACK WORN AT AFT FLANGES.  WELDED TRACK IAW ABX DWG C89R01, COUNTER BORED TRACK IAW DWG 9753006 AND INSTALLED TRACK IAW DC8 SRM 51-3-0.
